# SDR SWAA2021061891735

- Difficulty date: June 3, 2020
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,873 hours, 28,673 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100116
- Part serial: WN250
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LEADING EDGE HAS A DENT AT LE STATION 130 MEASURING 9.5'L X 3'W X .265' DEEP FROM RIB TO RIB WHICH IS OUT OF ALLOWABLE LIMITS PER SRM / REMOVED AND REPLACED R/H HORIZONAL LEADING EDGE PER AMM 27-41-21. TAG NO: 684872 PN ON: 186A1001-16 SN ON: WN259 PN OFF: SN OFF: WN250
